# SDR A6WA2019021846404

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 34,743 hours, 33,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cleat
- Part number: 601R35217217
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL AFT CLEAT CORRODED.     REPLACED CLEAT IAW CRJ 200 SRM 51-42-06, 51-40-11, 53-21-23.
